It's bound to hit at some point. Since you finished tx all you can do is stay as busy as possible. Depression almost always passes even if you don't take any AD's. That said, you have to know whether it's so bad that you need AD's. There's nothing wrong with having to take AD's, even if you are on other meds. After all, nobody wants to feel depressed. good luck!!
Depression is a common side effect of interferon.
Yes, it will go away after treatment is over.
You can go on ADs or you can constantly remind yourself that it's just the meds.
I don't take ADs but I do break down now and then.
( avoid the news)
My best solution is watching comedies.
My husband hasn't finished triple therapy yet, so I can't answer your question specifically about triple therapy. I can say that he was upset and disappointed when his previous two therapies didn't work, but since they weren't working, he was glad to stop taking the medications. I don't recall him having any symptoms of depression after stopping either of those therapies. However, he did remain on Lexapro after both of those therapies. He hadn't been on an AD prior to being diagnosed and treated for Hep C, but seemed to do better staying on it after both treatments.
I think that the stress of being diagnosed with a chronic illness, being treated, and the ups and downs of treatments that seem to be working and then possibly aren't working, testing, and worrying about what may happen in the future is a good reason to stay on an AD if it helps.
i stopped tx at 19.5 weeks...i though real quick i would feel better..but its going slow...i will say things are slowly getting better...i do think your depression will get better...i'm still on ads and plan to stay on for another month or two...my sx are getting less and less..i figure thats fine being just 5 weeks off tx...i wonder ...have you gotten lots of blood work??..maybe your vitamins or electrolytes are off...i was more spaced out after tx then during tx..don't know what that was about but that feeling too seems to be getting better now...you may be too anxious...maybe look at recovery in baby steps....after i did i felt much better....good luck and keep us posted....i as far as others here would be interested on how you do over the next year...good luck....billy
I left my doctor, he was a real disappointment for me with only 10 days left he wanted me to stop all my medication because he didn't know how or want to write a prescription to help me get through the last 10 days. I had mentioned in an earlier post I had gotten very sick and it threw my whole body off with the Riba and the anxiety. I am starting with a new doctor end of January. I finished all tx dec 22nd 24 weeks.. I got through the last 10 days with the help of my primary care doctor. God Bless his soul. He was there for me more then my hep doctor. My hep doc was only good as long as I was doing good which I was, it was that last mile I had a problem. I will never recommend him to anyone after the treatment I received from him. It's so important to make sure you have a good doctor who has someone on call at all times for you. These are powerful drugs and to leave us out there on our own is so irresponsible. Especially if you need help on a weekend. Emergency rooms do not understand what these drugs can do to us. I do not believe that some of these doctors should be able to prescribe hep c drugs. I guess it is up to us to make sure we treat with the right doctor. .
So I am waiting for my appt with my new doctor who will do all the follow up testing for me from here on . I'm only missing one month of blood work. I guess I just thought things would come together faster. It does seem to be getting better this week.
First of all, congratulations on getting through treatment especially under the circumstances. I agree that some doctors are just not suited for getting patients through this difficult treatment. I don't think that I could have made it through if I had not had such great support from my doctor/research nurse.
Regarding the depression - I have said several times that I had an emotional hangover from the whole experience. Besides the toll that the drugs take on our bodies and mental state, it is a humbling and monumental thing that we are going through. I physically bounced back much quicker than mentally but it did happen. Hang in there. The hard part is over.
could be just ptsd....i shouldn't say "just" ..ptsd can be a drag...i thought i might get that over tx but i'm thankful i don't seem to have that sx...all the emotions ...anticipations... expectations....coming to an end..just like that!!..and now we wait...for quite a while to see if tx worked..how can you get that off your mind..as well as all the others with hep c we get to know...i think most folks move on after svr...i gotta give credit to the folks that stay on the forum to help others...billy